CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Boundary Stability Criterion for a Nonlinear Axially Moving Beam 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 11, 页码: 5714-5729
Authors:  Cheng, Yi;  Wu, Yuhu;  Guo, Bao-Zhu
Favorite  |  View/Download:88/0  |  Submit date:2023/02/07
Mathematical models  Stability criteria  Structural beams  Vibrations  Strain  Numerical stability  Feedback control  Absolute stabilization  axially moving beam  boundary control  exponential stability